MathSciNet Relay Station
MathSciNet bibliographic data
MR1225256 (94h:16074) 16W30 (22C05)
Serre, Jean-Pierre Gèbres. (French) [Gebras] Enseign. Math. (2) 39 (1993), no. 1-2, 33–85.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement